Please use this identifier to cite or link to this item:
Title: A posteriori error control for discontinuous galerkin methods for parabolic problems
Authors: Georgoulis, EH
Virtanen, JM
Lakkis, O
First Published: 2011
Citation: SIAM JOURNAL ON NUMERICAL ANALYSIS, 2011, 49 (2), pp. 427-458
DOI Link: 10.1137/080722461
ISSN: 0036-1429
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.